# SDR IPXA2016041702222

- Difficulty date: March 18, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 79,754 hours, 16,293 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB132127
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, LT WING L/E PANEL 518BB SKIN GOUGED.  REMOVED FABRICATED AND INSTALLED REPLACEMENT PANEL IAW DWG ARB1321 AND SRM 57-00-00.
